# SDR CHQA20141103312

- Difficulty date: November 3, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 32,622 hours, 27,970 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,248 hours, 21,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FLOOR EMER PROXIMITY LIGHT STRIP AT ROW 7 WAS FOUND TO BE INOPERATIVE.  REPLACED THE EMER LIGHT FLOOR STRIP AT ROW 7.  OPERATIONAL CHECKS GOOD WITH NO FURTHER DEFECTS NOTED.
